Alert archive / Montana / Wind Chill Advisories in 2013

Wind Chill Advisory 2, NWS Missoula, MT

December 3, 201311 counties in Montana; Lemhi County, Idaho

NWS Missoula, MT issued this wind chill advisory at Dec 3, 2013, 11:13 AM MST for 11 counties in Montana; Lemhi County, Idaho. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 3, 2013, 11:13 AM MST (18:13 UTC)
Expired
Dec 4, 2013, 11:00 AM MST
In force
24 hr
Issued by
NWS Missoula, MT

Counties Lemhi County, ID, Deer Lodge County, MT, Flathead County, MT, Granite County, MT, Lake County, MT, Lincoln County, MT, Mineral County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Sanders County, MT, Silver Bow County, MT

The radar

The Missoula radar (KMSX), 18 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 6.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2013-12-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2013-12-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1318 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
-36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KMSO 031813
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
1113 AM MST TUE DEC 3 2013

...BRUTALLY COLD WIND CHILL THROUGH MIDDAY WEDNESDAY...

IDZ009-010-MTZ001>007-043-041200-
/O.CAN.KMSO.WS.W.0007.000000T0000Z-131204T0800Z/
/O.NEW.KMSO.WC.Y.0002.131203T1813Z-131204T1800Z/
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION-
WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS-
LOWER CLARK FORK REGION-MISSOULA/BITTERROOT VALLEYS-
BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION-
POTOMAC/SEELEY LAKE REGION-
1113 AM MST TUE DEC 3 2013

...WINTER STORM WARNING HAS BEEN REPLACED BY A WIND CHILL ADVISORY
IN EFFECT UNTIL 11 AM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST WEDNESDAY.

* IMPACTS/TIMING: ARCTIC AIR WILL CONTINUE TO MOVE EAST OF THE
  CONTINENTAL DIVIDE THROUGH MIDDAY WEDNESDAY...RESULTING IN
  BRUTALLY COLD WIND CHILL TEMPERATURES. IN THESE
  CONDITIONS...FROSTBITE AND HYPOTHERMA OCCUR IN MERE MINUTES. THE
  COLD WILL BE DANGEROUS FOR LIVESTOCK...PETS AND NON-WINTERIZED
  PLUMBING AS WELL.

* WINDS: 10 TO 20 MPH GUSTING TO 30 MPH AT TIMES.

* WIND CHILL: 10 TO 20 BELOW ZERO THROUGH MIDDAY WEDNESDAY.

* LOCATIONS IMPACTED INCLUDE...SHOUP...BANNOCK PASS...HIGHWAY 28 
  TENDOY TO LONE PINE...HIGHWAY 93 LOST TRAIL PASS TO 
  GIBBONSVILLE...LEMHI PASS...SALMON...HIGHWAY 2 KALISPELL TO 
  LIBBY...HIGHWAY 37 EUREKA TO LIBBY...HIGHWAY 56 BULL LAKE 
  ROAD... HIGHWAY 93 EUREKA TO WHITEFISH...BAD ROCK CANYON...
  ESSEX... HIGHWAY 83 BIGFORK TO SWAN LAKE...MARIAS PASS...
  POLEBRIDGE... FLATHEAD LAKE...FLATHEAD VALLEY...MISSION 
  VALLEY...POLSON...EVARO HILL...HIGHWAY 200 THOMPSON FALLS TO 
  PLAINS...HIGHWAY 200 TROUT CREEK TO HERON...I-90 LOOKOUT PASS 
  TO HAUGAN...BITTERROOT VALLEY...MISSOULA...HIGHWAY 93 SULA TO 
  LOST TRAIL PASS...LOLO PASS...BUTTE...GEORGETOWN LAKE...
  HIGHWAY 12 GARRISON TO ELLISTON...MACDONALD PASS...HIGHWAY 200 
  BONNER TO GREENOUGH... HIGHWAY 83 SEELEY LAKE TO CONDON...I-90 
  EAST MISSOULA TO BEARMOUTH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

IDZ005-006-031915-
/O.CAN.KMSO.WS.W.0007.000000T0000Z-131204T0800Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
1013 AM PST TUE DEC 3 2013

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WINTER
STORM WARNING. 

$$

IDZ007-008-031915-
/O.CAN.KMSO.WW.Y.0049.000000T0000Z-131204T0800Z/
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
1013 AM PST TUE DEC 3 2013

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WINTER
WEATHER ADVISORY.

$$
3 follow-up statements
000 
WWUS45 KMSO 040444
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
944 PM MST TUE DEC 3 2013

...BRUTALLY COLD WIND CHILL THROUGH MIDDAY WEDNESDAY...

IDZ009-010-MTZ001>007-043-041245-
/O.CON.KMSO.WC.Y.0002.000000T0000Z-131204T1800Z/
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION-
WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS-
LOWER CLARK FORK REGION-MISSOULA/BITTERROOT VALLEYS-
BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION-
POTOMAC/SEELEY LAKE REGION-
944 PM MST TUE DEC 3 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
WEDNESDAY. 

* IMPACTS/TIMING: ARCTIC AIR WILL CONTINUE TO MOVE EAST OF THE
  CONTINENTAL DIVIDE THROUGH MIDDAY WEDNESDAY...RESULTING IN
  BRUTALLY COLD WIND CHILL TEMPERATURES. IN THESE CONDITIONS...
  FROSTBITE AND HYPOTHERMIA OCCUR IN MERE MINUTES. THE COLD WILL
  BE DANGEROUS FOR LIVESTOCK...PETS AND NON-WINTERIZED PLUMBING AS
  WELL.

* WINDS: 10 TO 20 MPH GUSTING TO 30 MPH AT TIMES.

* WIND CHILL: 10 TO 20 BELOW ZERO THROUGH MIDDAY WEDNESDAY.

* LOCATIONS IMPACTED INCLUDE LOCATIONS WEST OF THE CONTINENTAL
  DIVIDE AND LEMHI COUNTY IN IDAHO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
000 
WWUS45 KMSO 041118 AAA
WSWMSO

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MISSOULA MT
418 AM MST WED DEC 4 2013


IDZ009-010-MTZ001>007-043-041800-
/O.CON.KMSO.WC.Y.0002.000000T0000Z-131204T1800Z/
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION-
WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS-
LOWER CLARK FORK REGION-MISSOULA/BITTERROOT VALLEYS-
BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION-
POTOMAC/SEELEY LAKE REGION-
418 AM MST WED DEC 4 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

* IMPACTS/TIMING: ARCTIC AIR COMBINED WITH GUSTY WINDS WILL CAUSE
  BRUTALLY COLD WIND CHILL VALUES. IN THESE CONDITIONS, FROSTBITE
  AND HYPOTHERMIA OCCUR IN MERE MINUTES. THE COLD WILL BE
  DANGEROUS FOR LIVESTOCK, PETS, AND NON-WINTERIZED PLUMBING.

* WINDS: 10 TO 20 MPH GUSTING TO 30 MPH AT TIMES.

* WIND CHILL: 10 TO 20 BELOW ZERO.

* LOCATIONS IMPACTED INCLUDE...SHOUP...BANNOCK PASS...HIGHWAY 28
  TENDOY TO LONE PINE...HIGHWAY 93 LOST TRAIL PASS TO
  GIBBONSVILLE...LEMHI PASS...SALMON...HIGHWAY 2 KALISPELL TO
  LIBBY...HIGHWAY 37 EUREKA TO LIBBY...HIGHWAY 56 BULL LAKE
  ROAD... HIGHWAY 93 EUREKA TO WHITEFISH...BAD ROCK CANYON...
  ESSEX... HIGHWAY 83 BIGFORK TO SWAN LAKE...MARIAS PASS...
  POLEBRIDGE... FLATHEAD LAKE...FLATHEAD VALLEY...MISSION
  VALLEY...POLSON...EVARO HILL...HIGHWAY 200 THOMPSON FALLS TO
  PLAINS...HIGHWAY 200 TROUT CREEK TO HERON...I-90 LOOKOUT PASS TO
  HAUGAN...BITTERROOT VALLEY...MISSOULA...HIGHWAY 93 SULA TO LOST
  TRAIL PASS...LOLO PASS...BUTTE...GEORGETOWN LAKE... HIGHWAY 12
  GARRISON TO ELLISTON...MACDONALD PASS...HIGHWAY 200 BONNER TO
  GREENOUGH... HIGHWAY 83 SEELEY LAKE TO CONDON...I-90 EAST
  MISSOULA TO BEARMOUTH

&&

$$
000 
WWUS45 KMSO 041748
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
1048 AM MST WED DEC 4 2013


IDZ009-010-MTZ001>007-043-041900-
/O.EXP.KMSO.WC.Y.0002.000000T0000Z-131204T1800Z/
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION-
WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS-
LOWER CLARK FORK REGION-MISSOULA/BITTERROOT VALLEYS-
BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION-
POTOMAC/SEELEY LAKE REGION-
1048 AM MST WED DEC 4 2013

...WIND CHILL ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING. 



$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this wind chill advisory went out at Dec 3, 4:09 AM MST, 7 hours 4 minutes earlier.

Area forecast discussion, Dec 3, 4:09 AM MST, 7 hours 4 minutes before
Area Forecast Discussion
National Weather Service Missoula MT
409 AM MST Tue Dec 3 2013

...BITTERLY COLD TEMPERATURES TO BEGIN TODAY...

.DISCUSSION...Snow and gusty east winds have persisted through the
night for most locations in western Montana, particularly the
Missoula/Bitterroot valleys, where snow accumulations and blowing
snow have become a major issue for the morning commute this
morning. Those traveling in these valleys should be prepared for
heavily degraded road conditions. Snow will taper off through the
morning, however travel may still be impacted by blowing snow,
causing low visibility.

This also goes for locations in northwest Montana who received
quite a bit of snow yesterday. Since east winds are howling just
about everywhere in western Montana, blowing snow will be common
through the day. Winds are expected to remain gusty today into
tonight.

Temperatures have steadily fallen through the night, and may not
noticeably warm today as more arctic air settles into western
Montana and central Idaho. This begins a long stretch of days with
bitterly cold temperatures and will have the added threat for
dangerous wind chill values. Time periods where wind chills will
be of greatest concern will be this morning, Wednesday morning,
and Thursday morning.

Wednesday and Thursday...ambient temperatures during the day will
be in the single digits, with overnight lows ranging well below
zero (especially for locations along the Continental Divide). In
addition, with gusty winds sticking around, wind chills will
values will feel even colder. Wind chills will regularly range in
the 0 degree to -15 degree range. The exception will be Thursday
morning, where wind chills could lower to almost -25 to -30
degrees along the Divide, with -10 to -20 across the remainder of
the Northern Rockies.

** If you must be outdoors for ANY length of time: make sure to
 cover exposed skin, as the threat for frostbite will be very
 high during this time. **

The extended forecast for this weekend into the middle of next
week can be summed up by one work: COLD The biggest question is
just how cold will we get and on which days questions which
largely depend upon cloud cover and wind speed (elements
classically hard to predict in numerical weather models). All
models agree that a second, reinforcing shot of arctic air will
move into the region on Friday and there will be some light snow
along the arctic boundary. However the bigger story will be the
dangerous, widespread sub-zero wind chill readings throughout the
day. Clearing is expected Friday night with temperatures again
plummeting Saturday morning, perhaps with readings even lower than
those achieved on Thursday. Only locations near canyons (like
Hellgate and Badrock) should see residual wind and the potential
for frostbite. Anyone with plans to be outdoors on Saturday should
be prepared for extremely cold and potentially dangerous
temperatures.

Northwesterly flow aloft will reintroduce better chances for snow
across the region starting on Sunday and continuing into at least
the middle of next week. Some models are still showing the potential
for a third shot of arctic air dropping into the Northern Rockies
early next week as well as a potential heavy snow scenario.
However all these come with very low degrees of confidence at this
time.

&&

.AVIATION...Low ceilings will combine with low visibilities due to
blowing snow to keep aviation impacts alive for KGPI and KMSO this
morning. KBTM and KSMN will also see their fair share of gusty east-
northeast winds, in addition to scattered snow showers. Overall,
snow will be ending through the day, but the primary impact will
then become the very gusty east-northeast winds, which could gust
up to 45 knots at times through the day.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...WINTER STORM WARNING until 1 AM MST Wednesday Butte/Blackfoot
     Region.

     WINTER STORM WARNING until 1 AM MST Wednesday
     Bitterroot/Sapphire Mountains...Lower Clark Fork Region.

     WINTER STORM WARNING until 1 AM MST Wednesday
     Missoula/Bitterroot Valleys.

     WINTER STORM WARNING until 1 AM MST Wednesday Flathead/Mission
     Valleys.

     WINTER STORM WARNING until 1 AM MST Wednesday Potomac/Seeley
     Lake Region...West Glacier Region.

     WINTER STORM WARNING until 1 AM MST Wednesday Kootenai/Cabinet
     Region.

ID...WINTER STORM WARNING until 1 AM MST Wednesday Eastern Lemhi
     County...Western Lemhi County.

     WINTER STORM WARNING until Midnight PST tonight Northern
     Clearwater Mountains...Southern Clearwater Mountains.

     WINTER WEATHER ADVISORY until Midnight PST tonight Lower Hells
     Canyon/Salmon River Region...Orofino/Grangeville Region.

&&

Follow us on Facebook and Twitter
https://www.facebook.com/US.NationalWeatherService.Missoula.gov
https://www.twitter.com/NWSMissoula

Allegretto/Dickerson

In the hours before

Local storm report, Dec 3, 8:44 AM MST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
844 AM MST TUE DEC 3 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             10 NNW GIBBONSVILLE     45.69N 113.97W
12/03/2013  M30.0 INCH       LEMHI              ID   MESONET

            MESONET STATION SADDLE MTN. /SDMM8/ SNOW
            DURATION 48 HOURS

0800 AM     SNOW             8 ESE EVARO             47.00N 113.93W
12/03/2013  M20.0 INCH       MISSOULA           MT   MESONET

            MESONET STATION STUART MOUNTAIN /STTM8/ SNOW
            DURATION 48 HOURS

0900 PM     SNOW             9 S PORTERS CORNER      46.13N 113.31W
12/02/2013  M16.0 INCH       GRANITE            MT   MESONET

            MESONET STATION PETERSON MEADOWS /PTNM8/
            SNOW DURATION 48 HOURS

0745 AM     SNOW             10 N GIBBONSVILLE       45.69N 113.95W
12/03/2013  M15.8 INCH       LEMHI              ID   MESONET

            MESONET STATION 1 SSW LOST TRAIL PASS
            /ITD87/ SNOW DURATION 48 HOURS

0800 AM     SNOW             9 ENE EUREKA            48.91N 114.86W
12/03/2013  M14.0 INCH       LINCOLN            MT   MESONET

            MESONET STATION STAHL PEAK /STAM8/ SNOW
            DURATION 48 HOURS

0200 AM     SNOW             14 WSW QUARTZ           46.98N 115.03W
12/03/2013  M14.0 INCH       MINERAL            MT   MESONET

            MESONET STATION HOODOO BASIN /HOOM8/ SNOW
            DURATION 48 HOURS

0100 AM     SNOW             15 NW YAAK              48.97N 115.95W
12/03/2013  M14.0 INCH       LINCOLN            MT   MESONET

            MESONET STATION HAWKINS LAKE /HAWM8/ SNOW
            DURATION 48 HOURS

0100 AM     SNOW             10 S DIXON              47.18N 114.33W
12/03/2013  M13.0 INCH       SANDERS            MT   MESONET

            MESONET STATION SLEEPING WOMAN /SQPM8/ SNOW
            DURATION 48 HOURS

0800 AM     SNOW             22 SW CONNER            45.73N 114.48W
12/03/2013  M12.0 INCH       RAVALLI            MT   MESONET

            MESONET STATION NEZ PERCE CAMP /NZCM8/ SNOW
            DURATION 48 HOURS

0100 AM     SNOW             21 W PORTERS CORNER     46.24N 113.77W
12/03/2013  M10.0 INCH       GRANITE            MT   MESONET

            MESONET STATION SKALKAHO SUMMIT /SKAM8/ SNOW
            DURATION 48 HOURS

0100 AM     SNOW             3 SSW LAKESIDE          47.98N 114.25W
12/03/2013  M10.0 INCH       FLATHEAD           MT   MESONET

            MESONET STATION 2 SSW LAKESIDE /BLTM8/ SNOW
            DURATION 48 HOURS

0100 AM     SNOW             12 NNE FORTINE          48.91N 114.77W
12/03/2013  M9.0 INCH        LINCOLN            MT   MESONET

            MESONET STATION GRAVE CREEK /GRCM8/ SNOW
            DURATION 48 HOURS

0800 AM     SNOW             13 W CHARLOS HEIGHTS    46.14N 114.45W
12/03/2013  M9.0 INCH        RAVALLI            MT   MESONET

            MESONET STATION TWELVEMILE CREEK /TMCM8/
            SNOW DURATION 48 HOURS

0745 AM     SNOW             1 E GILMORE             44.46N 113.24W
12/03/2013  M8.3 INCH        LEMHI              ID   MESONET

            MESONET STATION 1 E GILMORE /ITD82/ SNOW
            DURATION 48 HOURS

0720 AM     SNOW             ELK CITY                45.82N 115.44W
12/03/2013  M7.5 INCH        IDAHO              ID   MESONET

            MESONET STATION ELK CITY /ITD62/ SNOW
            DURATION 48 HOURS

1000 PM     SNOW             6 ESE GREENOUGH         46.88N 113.32W
12/02/2013  M7.0 INCH        MISSOULA           MT   MESONET

            MESONET STATION LUBRECHT FLUME /LUBM8/ SNOW
            DURATION 48 HOURS

0100 AM     SNOW             18 S LIBBY              48.13N 115.62W
12/03/2013  M7.0 INCH        LINCOLN            MT   MESONET

            MESONET STATION POORMAN CREEK /PMNM8/ SNOW
            DURATION 48 HOURS

0917 PM     SNOW             9 NNE YAAK              48.95N 115.63W
12/02/2013  M5.1 INCH        LINCOLN            MT   COOP OBSERVER

            COOP OBSERVER STATION YAAK 9NNE /YAKM8/ SNOW
            DURATION 48 HOURS

0700 AM     SNOW             1 NNW EVARO             47.04N 114.10W
12/03/2013  M3.5 INCH        MISSOULA           MT   COCORAHS

            COCORAHS STATION 1 NNW EVARO /5745C/ SNOW
            DURATION 48 HOURS

0700 AM     SNOW             1 W COLUMBIA FALLS      48.37N 114.20W
12/03/2013  M1.5 INCH        FLATHEAD           MT   COCORAHS

            COCORAHS STATION 1 W COLUMBIA FALLS /0066H/
            SNOW DURATION 48 HOURS

0700 AM     SNOW             3 SSE MAY               44.57N 113.90W
12/03/2013  M1.0 INCH        LEMHI              ID   COOP OBSERVER

            COOP OBSERVER STATION MAY 2SSE /MAYI1/ SNOW
            DURATION 48 HOURS

0700 AM     SNOW             3 S WHITE PINE          47.69N 115.48W
12/03/2013  M1.0 INCH        SANDERS            MT   COCORAHS

            COCORAHS STATION 9 NW THOMPSON FALLS /5994S/
            SNOW DURATION 48 HOURS

0500 AM     SNOW             6 NW MISSOULA           46.92N 114.09W
12/03/2013  M0.9 INCH        MISSOULA           MT   ASOS

            ASOS STATION MISSOULA, MT /MSO/ SNOW
            DURATION 48 HOURS

&&

NWS MISSOULA MT
IRIS SYSTEM

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 5:30 PM MSTWinter Weather AdvisoryMSOClearwater, Idaho18 hr

Nearby

Wind Chill Advisories in Montana, 2013Wind Chill Advisories in Idaho, 2013Every wind chill advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.